Colorado PROFILES, The Colorado Clinical and Translational Sciences Institute (CCTSI)
Keywords
Last Name
Institution

Contact Us
If you have any questions or feedback please contact us.

Propofol Infusion Syndrome

"Propofol Infusion Syndrome" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
Rare and often fatal drug complication which affects patients undergoing long-term treatment with high doses of PROPOFOL. It is characterized by METABOLIC ACIDOSIS; HYPERLIPIDEMIA; RHABDOMYOLYSIS; cardiovascular CIRCULATORY COLLAPSE; CARDIAC FAILURE; and KIDNEY FAILURE.


expand / collapse publications
This graph shows the total number of publications written about "Propofol Infusion Syndrome" by people in this website by year, and whether "Propofol Infusion Syndrome" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
_

Copyright © 2019 The Regents of the University of Colorado, a body corporate. All rights reserved. (Harvard PROFILES RNS software version: 2.11.1)